# SDR IPXA2021032767356

- Difficulty date: March 3, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: AKC786838
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD TAIL CONE R/H PATIO DOOR UPPER FWD STIFFENER IS CHAFED.REMOVED AND REPLACED CHAFED FWD TAIL CONE R/H PATIO DOOR UPPER FWD STIFFENER IAW SRM 51-35-01. (MINOR)
